# SDR DXTA2020112104384

- Difficulty date: November 21, 2020
- Submitted: November 24, 2020
- Operation: Air carrier
- Aircraft: N542QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0091
- Aircraft time: 3,246 hours, 2,162 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Motor
- Part number: 99161732
- Part serial: 0030
- Condition: Defective
- Location: Pax Door
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THE MAIN CABIN DOOR WILL ONLY PARTIALLY RAISE BEFORE DISENGAGING AND OPENING AGAIN.  TRIED WITH BOTH THE INTERNAL AND EXTERNAL SWITCH WITH NO CHANGE.  REMOVED AND REPLACED CABIN DOOR LIFT MOTOR.  ALL CHECKS ARE GOOD AT THIS TIME, IAW CE680A AMM 52-15-05.
